# SDR KCSA2021112912

- Difficulty date: November 29, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 74,595 hours, 12,874 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DAMAGE TO RIGHT SIDE HORIZONTAL STAB AND RIGHT SIDE OF FUSELAGE FOUND ON LANDING INSPECTION. ADDENDUM WILL BE PROVIDED UPON MAJOR REPAIRS BEING PERFORMED AND RECTIFICATION COMPLETED.
